# SDR WRLA95039

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 7412 · Exciter
- Part: Exciter Unit
- Part number: 106216301
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURNG TAXI, CREW EXPERIENCED A NR 1 ENGINE 'A' IGNITION FAILURE.  CAPTAIN ELECTED TO RETURN TO GATE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED ENGINE NR 1 IGNITION 'A' EXCITER UNIT.  RTS CHECK PERFORMED, NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
